# SDR SWAA2012120710301

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 16,530 hours, 7,253 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481034
- Part serial: 07360H1656
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S L-2 WINDOW CRACKED AND THEN DELAMINATED.  ARCING NOISE PRIOR TO NOTICEABLE CRACKING SOUND.  COMPLIED WITH QRH PROCEDURE.  REMOVED AND REPLACED CAPT'S L-2 WINDOW PER MM.  OPS CHECK GOOD.  (PN-OFF-141A4810-34, SN-07360H1656, PN-ON 141A4810-37, SN-WN0248, WHICH IS BORROWED PAR
